# SDR FDEA201008253129

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 440-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 440-640, RBL 25, HAS GOUGES, CORROSION, AND WORN PAINT FINISH. REMOVED CORROSION ON SEAT TRACK, BS 640-440, RBL 25, IAW SRM 51-10-02. CHECKED LIMITS; BEFORE: .180", AFTER: .157", LOSS: .027". FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 4, P102. R & R SEAT TRACK BS 440-640, RBL 25, IAW   SRM 51-40-02, PN BAC 1520-792. MAJOR REPAIR
